Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: An instrumental variables approach to estimating tax revenue elasticities: evidence from Sub-Saharan Africa
Author: Brueckner, Markus
Citation: Journal of Development Economics, 2012; 98(2):220-227
Publisher: Elsevier Science BV
Issue Date: 2012
ISSN: 0304-3878
School/Discipline: School of Economics
Statement of
Markus Brückner
Keywords: Tax revenues; Growth; Instrumental variables
Rights: © 2011 Elsevier B.V. All rights reserved.
DOI: 10.1016/j.jdeveco.2011.07.006
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.